Volume 7, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The homotopy infinite symmetric product represents stable homotopy

Christian Schlichtkrull

Algebraic & Geometric Topology 7 (2007) 1963–1977
Bibliography
1 M G Barratt, P J Eccles, $\Gamma^{+}$–structures I: A free group functor for stable homotopy theory, Topology 13 (1974) 25 MR0348737
2 A K Bousfield, E M Friedlander, Homotopy theory of $\Gamma$–spaces, spectra and bisimplicial sets, from: "Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II", Lecture Notes in Mathematics 658, Springer (1978) 80 MR513569
3 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
4 A Dold, R Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. $(2)$ 67 (1958) 239 MR0097062
5 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
6 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
7 J Lillig, A union theorem for cofibrations, Arch. Math. $($Basel$)$ 24 (1973) 410 MR0334193
8 S Macnbsp;Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1971) MR0354798
9 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. $(3)$ 82 (2001) 441 MR1806878
10 J Milnor, On spaces having the homotopy type of a CW–complex, Trans. Amer. Math. Soc. 90 (1959) 272 MR0100267
11 D Quillen, Higher algebraic $K$-theory. I, from: "Algebraic $K$–theory, I: Higher $K$–theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972)", Lecture Notes in Mathematics 341, Springer (1973) 85 MR0338129
12 C Schlichtkrull, Units of ring spectra and their traces in algebraic $K$–theory, Geom. Topol. 8 (2004) 645 MR2057776
13 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
14 B Shipley, Symmetric spectra and topological Hochschild homology, K–Theory 19 (2000) 155 MR1740756
15 N E Steenrod, A convenient category of topological spaces, Michigan Math. J. 14 (1967) 133 MR0210075
16 A Strøm, The homotopy category is a homotopy category, Arch. Math. $($Basel$)$ 23 (1972) 435 MR0321082